# SDR HALA2014042200053

- Difficulty date: April 22, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF LEFT FLT DIRECTOR AUTO PILOT DISCONNECT, SELECTED "R", OPS NORMAL.  ACCOMPLISHED MCDP GROUND TEST 40 IAW FIM 22-02-00. NO FAULT NOTED ON TEST. CAPTAIN'S INSTRUMENT SOURCE SELECTOR RETURNED TO NORMAL POSITION.  LMP STATUS REMAINS "LAND 3".  OK FOR SERVICE.
